Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on two summability methods


Author: Hüseyin Bor
Journal: Proc. Amer. Math. Soc. 98 (1986), 81-84
MSC: Primary 40F05; Secondary 40G05
DOI: https://doi.org/10.1090/S0002-9939-1986-0848880-2
MathSciNet review: 848880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we have established a relation between the $ \vert N,{p_n}{\vert _k}$ and $ \vert C,1{\vert _k}$ summability methods, which is the converse of the result of Bor [2].


References [Enhancements On Off] (What's this?)

  • [1] H. Bor, On $ \vert\overline N ,{p_n}{\vert _k}$ summability factors of infinite series, J. Univ. Kuwait Sci. 10 (1983), 37-42. MR 713198 (85g:40006)
  • [2] -, On two summability methods, Math. Proc. Cambridge Philos. Soc. 97 (1985), 147-149. MR 764503 (86d:40004)
  • [3] T. M. Flett, On an extension absolute summability and theorems of Littlewood and Paley, Proc. London Math. Soc. 7 (1957), 113-141. MR 0086912 (19:266a)
  • [4] E. Kogbetliantz, Sur les séries absolument sommables par la méthode des moyennes arithmétiques, Bull. Sci. Math. 9 (1925), 234-256.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40F05, 40G05

Retrieve articles in all journals with MSC: 40F05, 40G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848880-2
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society